Chang, An and Shiu, Wai Chee - On the kth Eigenvalues of Trees with Perfect Matchings

dmtcs:409 - Discrete Mathematics & Theoretical Computer Science, January 1, 2007, Vol. 9 no. 1
On the kth Eigenvalues of Trees with Perfect Matchings

Authors: Chang, An and Shiu, Wai Chee

Résumé comportant des formules mathématiques, disponible sur le ficher pdf / Abstract with mathematical formulas, available on pdf file.


Source : oai:HAL:hal-00965318v1
Volume: Vol. 9 no. 1
Section: Graph and Algorithms
Published on: January 1, 2007
Submitted on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 35 times.
This article's PDF has been downloaded 141 times.